Some \(L_2\)-error estimates for semi-variational method applied to parabolic equations. (English) Zbl 0316.65022


65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
35K30 Initial value problems for higher-order parabolic equations
65N99 Numerical methods for partial differential equations, boundary value problems
Full Text: EuDML


[1] I. Hlaváček: On a semi-variational method for parabolic equations. Aplikace matematiky 17 (1972), 5, 327-351, 18 (1973), l, 43-64.
[2] J. Douglas, Jr. T. Dupont: Galerkin methods for parabolic equations. SIAM J. Numer. Anal. 7(1970), 4, 575-626. · Zbl 0224.35048
[3] T. Dupont: Some \(L^2\) error estimates for parabolic Galerkin methods. · Zbl 0279.65086
[4] J. H. Bramble J. E. Osborn: Rate of convergence estimates for non-self adjoint eigenvalue approximations. MRC Report 1232, Univ. Wisconsin, 1972. · Zbl 0305.65064
[5] J. L. Lions: Equations differentielles operationelles et problèmes aux limites. Springer-Verlag, Berlin, 1961.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.